Publicacions matemàtiques

Publicacions matemàtiques 19 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
7 p, 1.0 MB On the asymptotic behavior of solutions of linear differential equations / Popenda, Jerzy ; Schmeidel, Ewa
1994 - 10.5565/PUBLMAT_38194_01
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 3-9  
2.
14 p, 2.0 MB On the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane's stochastic integral equations / Constanti N., Adrian
In this paper we use the Schauder fixed point theorem and methods of integral inequalities in order to prove a result on the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane stochastic integral equations.
1994 - 10.5565/PUBLMAT_38194_02
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 11-24  
3.
12 p, 2.0 MB Weighted norm inequalities for maximal functions from the muckenhoupt conditions / Rakotondratsimba, Y.
1994 - 10.5565/PUBLMAT_38194_03
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 26-36  
4.
13 p, 1.8 MB The property (Hu) and (Ω) with the exponential representation of holomorphic functions / Nguyen, Minh Ha ; Nguyen, Van Khue
1994 - 10.5565/PUBLMAT_38194_04
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 37-49  
5.
5 p, 865.2 KB Equidistribution and the Riemann hypothesis / Hutson, H. L.
1994 - 10.5565/PUBLMAT_38194_05
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 51-55  
6.
12 p, 2.2 MB Projections on hardy spaces in the lie ball / Bekollé, David
1994 - 10.5565/PUBLMAT_38194_06
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 57-68  
7.
11 p, 2.2 MB Relatively open operators and the ubiquitous concept / Cross, R. W.
1994 - 10.5565/PUBLMAT_38194_07
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 69-79  
8.
7 p, 1.2 MB On a pointwise ergodio theorem for multiparameter semigroups / Sato, Ryotaro
1994 - 10.5565/PUBLMAT_38194_08
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 81-87  
9.
38 p, 6.6 MB Exact sequences for mixed coproduct/tensor-product ring constructions / Dicks, Warren 1947- ; Leary, I. J.
To a commutative ring K, and a family of K-algebras indexed by the vertex set of a graph, we associate a K-algebra obtained by a mixture of coproduct and tensor product constructions. For this, and related constructions, we give exact sequences and deduce homological properties.
1994 - 10.5565/PUBLMAT_38194_09
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 89-126  
10.
29 p, 3.7 MB Maximal functions and related weight classes / Sbordone, Carlo ; Wik, Ingemar
1994 - 10.5565/PUBLMAT_38194_10
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 127-155  
11.
17 p, 2.6 MB Interpolating varieties for weighted spaces of entire functions in Cn / Berenstein, Carlos A. ; Li, Bao Qin
1994 - 10.5565/PUBLMAT_38194_11
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 157-173  
12.
11 p, 2.1 MB An application of metric diophantine approximation in hyperbolic space to quadratic forms / Velani, S. L.
1994 - 10.5565/PUBLMAT_38194_12
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 175-185  
13.
8 p, 1.4 MB The non-archimedean space BC(X) with the strict topology / De Grande-De Kimpe, N. ; Navarro, S.
Let X be a zero-dimensional, Hausdorff topological space and K a field with a non-trivial, non-archimedean valuation under which it is complete. Then BC(X) is the vector space of the bounded continuous functions from X to K. [...]
1994 - 10.5565/PUBLMAT_38194_13
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 187-194  
14.
8 p, 1.8 MB R-trees and the Bieri-Nneumann-Strebel invariant / Levitt, Gilbert
1994 - 10.5565/PUBLMAT_38194_14
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 195-202  
15.
3 p, 802.7 KB Locally soluble groups with all nontrivial normal subgroups isomorphic / Lennox, John C. ; Smith, Howard ; Wiegold, James
1994 - 10.5565/PUBLMAT_38194_15
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 203-205  
16.
6 p, 1.1 MB Existence domains for holomorphic Lp functions / Daras, Nicholas J.
1994 - 10.5565/PUBLMAT_38194_16
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 207-212  
17.
13 p, 2.2 MB On Bott-periodic algebraic K-theory / Zaldivar, Felipe
1994 - 10.5565/PUBLMAT_38194_17
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 213-225  
18.
15 p, 2.1 MB Compactness of support of solutions for some classes of nonlinear elliptic and parabolic systems / Bouchekif, M.
In this paper, we obtain some existence Theorems of nonnegative solutions with compact support for homogeneous Dirichlet elliptic problems; we extend also these results to parabolic systems. Supersolution and comparison principles are our main ingredients.
1994 - 10.5565/PUBLMAT_38194_18
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 227-241  
19.
11 p, 1.9 MB Isoperimetric inequalities and Dirichlet functions of Riemann surfaces / Rodríguez, José M.
We prove that if a Riemann surface has a linear isoperimetric inequality and verifies an extra condition of regularity, then there exists a non- constant armonic function with finite Dirichlet integral in the surface. [...]
1994 - 10.5565/PUBLMAT_38194_19
Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 243-253  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.